RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 2, Pages 153–154 (Mi mz3181)  

Brief Communications

An estimate for critical probability in a problem of percolation on a cubic lattice

K. D. Pelikh

M. V. Lomonosov Moscow State University

Full text: PDF file (258 kB)

Bibliographic databases:
Received: 16.10.1989

Citation: K. D. Pelikh, “An estimate for critical probability in a problem of percolation on a cubic lattice”, Mat. Zametki, 47:2 (1990), 153–154

Citation in format AMSBIB
\Bibitem{Pel90}
\by K.~D.~Pelikh
\paper An estimate for critical probability in a~problem of percolation on a~cubic lattice
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 2
\pages 153--154
\mathnet{http://mi.mathnet.ru/mz3181}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1048556}
\zmath{https://zbmath.org/?q=an:0694.60093}


Linking options:
  • http://mi.mathnet.ru/eng/mz3181
  • http://mi.mathnet.ru/eng/mz/v47/i2/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:166
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020